# SDR GTIA2021040135662

- Difficulty date: March 29, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N919NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9272
- Aircraft time: 3,790 hours, 1,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R/R MEGAPHONE IAW SPIRIT EMER EQUIP DRAWING. OPS CHECK GOOD
